# SDR CALA2018040601114

- Difficulty date: April 5, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 88,105 hours, 15,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2303
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY DOORWAY,  LT FLOOR PROXIMITY EMERGENCY LIGHT FOUND CRACKED.  THE EMERGENCY LIGHT WAS REPLACED AND  FOUND NORMAL IAW AMM 33-51-05-960-802, REV 82.
